Review: could Claritin cause Nosebleeds (Nosebleed)?
Summary: Nosebleeds is found among people who take Claritin, especially for people who are female, 60+ old, have been taking the drug for < 1 month, also take medication Claritin-d, and have Hypersensitivity.
We study 22,744 people who have side effects while taking Claritin from FDA and social media. Among them, 224 have Nosebleeds. Find out below who they are, when they have Nosebleeds and more.
You are not alone: join a mobile support group for people who take Claritin and have Nosebleeds >>>
Claritin has active ingredients of loratadine. It is often used in allergies. (latest outcomes from 24,202 Claritin users)
On Feb, 24, 2015: 22,738 people reported to have side effects when taking Claritin. Among them, 224 people (0.99%) have Nosebleeds.
Time on Claritin when people have Nosebleeds * :
|< 1 month||1 - 6 months||6 - 12 months||1 - 2 years||2 - 5 years||5 - 10 years||10+ years |
Gender of people who have Nosebleeds when taking Claritin * :
Age of people who have Nosebleeds when taking Claritin * :
Severity of Nosebleeds when taking Claritin ** :
|least||moderate||severe||most severe |
How people recovered from Nosebleeds ** :
|while on the drug||after off the drug||not yet |
Top conditions involved for these people * :
- Hypersensitivity (11 people, 4.91%)
- Asthma (9 people, 4.02%)
- Multiple allergies (8 people, 3.57%)
- Hypertension (8 people, 3.57%)
- Multiple myeloma (6 people, 2.68%)
Top co-used drugs for these people * :
- Claritin-d (52 people, 23.21%)
- Accutane (34 people, 15.18%)
- Flonase (30 people, 13.39%)
- Ortho tri-cyclen (18 people, 8.04%)
- Premarin (16 people, 7.14%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Nosebleeds while taking Claritin?
You are not alone! Join a mobile support group:
- support group for people who take Claritin and have Nosebleeds
- support group for people who take Claritin
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
- Can i use a lidocaine patch for back pain if i am taking prograf for anti-rejection post lung transplant?
Transplant was 6 years ago.
Has suffered from PTLD on several occasions before.
Recently hospitalized for Periodic Fever Syndrome.
Received Interleukin 6 blocker last week and fevers have resolved, but back pain is still present
- Am taking symbicort for copd, woke up with sinus discomfort, can i use fluticasone nasal spray (1 answer)
Developing sinus infection. Can I use fluticasone nasal spray
- My mom is 88. she takes lexapro in the evening. she wakes up hallucinating. it's starting to get to her. what should i try for her?
My mom has been taking Lexapro for about 2 1/2 to 3 months. She was taking it in the morning and her therapist felt it was making her drowsy. I began giving it to her before bed, and I believe that is when she started waking up during the night with hallucinations. I'm not sure if they are vivid dreams that carry over when she awakens, or if she wakes up and sees visions. I do not want to change her meds, if possible. This combination of Aricept, Namenda and Lexapro have allowed her to be sharper mentally than she has in a number of years. Except for the hallucinations, it's been nothing short of amazing. Please help. Thank you
- Does calritin or loratidine cause fainting?
31 year old healthy male, never takes any medications and rarely gets sick had a bad allergy season and took Claritin (24 hr) once daily for two months.
Randomly had a syncope/fainting episode and a week later still feeling lightheaded/fainting feeling. Also has random bumpy rash on right elbow. All tests, blood work, ct scans, xrays show perfectly normal, healthy adult male.
1) How long does it take to get Claritin out of your system completely after prolonged use?
2) Could fainting be a side effect of Clartiin/loratidine?
- I have been taking bactrim 800/160mg for one week, and since i have been taking it i have more intense cramps and heavier bleeding for a few hours after taking it?
I have an abnormal menstrual cycle due to endometriosis, and am not on any form of contraceptive at this time. I normally have light bleeding every day, but after taking the medication I bleed more and cramp more.
More questions for: Claritin, Nosebleeds
You may be interested at these reviews (Write a review):
- Premarin and nosebleed
Experience nosebleed after second injection of Premarin. Will cautiously monitor and try again. It occurred off and on lightly for much of the day. I never get nosebleeds
- Miconazole 3 - nose bleed
It was a three day dosage by life brand. Every morning after taking it I would wake up with a bloody nose. Nothing severe but there was blood. When I didn't take it again, there was no bloody nose when I woke up.
- Living with chronic pain while battling with psychological disorders. (1 response)
I have had back problems since 2004. I have been on pain management since 2007. A year ago I was diagnosed with Fibromyalgia. Not only does fibromyalgia cause deep wide spread pain, it also makes me feel lethargic, fluish, and greatly effects my daily life. I also have some psychological conditions as well. Mostly due to a traumatic event experienced as a child.
- Oxybutynin chloride and chest pain
A urologist prescribed Vesicare (and Estrace cream) early in 2013 for urge incontinance. When hospitalized for cellulitis (never had it before) in May (2013), I took lots of I-V Clindamycin. The hospital had Ditropan on their formulary, and the urologist switched to it (it was cheaper)--and I continued taking Oxybutynin throughout the summer (2013).
Before 2013, I had had rare episodes of chest pain (not proven angina) no more than once a year. While on Vesicare and Dipropan, the frequency of chest pain increased to once a month, then once a week, then twice a week, then every other day (by late summer). In July I had a treadmill-EKG (with radioisotope) in USA and my family-practice-physician said it was normal and that my chest pain is NOT heart-related. He took me off Indocin and I have since quit taking Meloxicam and aspirin (no NSAIDs now). I returned to where I live overseas in early August and continued to have chest pain with increasing frequency. In the city where I live, it is too hot in the summer, and too cold in the winter. I saw an American doctor (overseas) in mid-August and my heart rate was irregular (I've never been told THAT before). My blood pressure is usually perfect, but this time my diastolic BP was the lowest it's ever been (about 50). My EKG was said to be normal (except slow rate). My normal pulse is about 60. The doctor said the low diastolic blood pressure was my body's way of helping me "beat the heat," and she suggested I lower the dosage of Oxybutynin from 15 mg daily to 10 mg daily--at least until the summer heat abated. [She was concerned about possible synergistic effect of anti-histamine (Claritin) and anti-cholinergic (Oxybutynin).] Having no return of urologic symptoms (which were severe a few months ago), I have since lowered the dosage of Oxybutynin from 10 mg daily to 5 mg daily.
I am 68 (had total thyroidectomy in 1978, 3 C-sections in the early 1980's, and two total knee replacement surgeries in 1998 and 2007). I had elevated anti-TPO in 2012 and a new dx of auto-immune thyroiditis early in 2013 (but 98% of my thyroid tissue was removed in 1978).
More reviews for: Claritin, Nosebleeds
Comments from related studies:
From this study (2 months ago):
Loratadine was prescribed for "sinus headaches" by pediatric doctor, medicine has had no significant impact on allergies or the headaches it was originally prescribed for. Listed symptoms first noticed after approx. 1 to 1.5 years of continuous use.
From this study (11 months ago):
I really believe we are missing the mark on my 8 year old son. He has been sick'like since he was 4 months old. He is being treated for ADHD/Aspergers/Allergies, but he is NO better. Now, he has petechiae around his eyes.
I'm at a loss. He has been cleared of Pediatric RA. Now what?
Docta12 on Mar, 25, 2014:
I find it interesting that your child has both ADHD and bleeding both which are linked to Vitamin K defeciency. I would have your child tested for Vitamin K, D, Zinc, iron, hemoglobin defects like sickle cell, and a great history and physical from a doctor who takes the time to check for other sources. These are blood tests by the way. He should also have ALCAT allergy testing for foods.
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.